# SDR SWAA960605

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW EXPERIENCED T/R ISOLATION VALVE LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED ENGINE ACCESSORY UNIT AND BOTH PRESSURE SWITCHES PER BOEING M/M.
